Liu Jitao

Text Box:

Personal profile

Name: Liu Jitao

Gender: Male

Degrees: Ph.D

Title: Assistant Professor

E-mail: jtliu@bjut.edu.cn

Research Areas

Well-posedness, Regularity and Vanishing Viscosity limits on theFluid dynamicequations arising in mathematical physics, including

1.Navier-Stokesand Euler equations;

2.Boussinesq system;

3.Magnetohydrodynamics (MHD).

Publications

1.Jitao Liu*,Wen-Qing Xu,Vanishing alpha and viscosity limits of second grade fluid equations for an expanding domain in the plane,Nonlinear Anal. Real World Appl.49(2019),355-367.

2.J. Liu*, S. Wang, Initial-boundary value problem for 2D micropolar equations without angular viscosity,Commun. Math. Sci.16(2018),no. 8,617-633.

3.J. Liu, W. Wang*, Boundary Regularity Criteria for the 6D Steady Navier-Stokes and MHD Equations,J. Differential Equations264 (2018), no. 3, 2351–2376.

4. D. Bian,J. Liu*, Initial-boundary value problem to 2D Boussinesq equations for MHD convection with stratification effects,J. Differential Equations263 (2017), no. 12, 8074–8101.

5. Q. Jiu,J. Liu*, J. Wu, H. Yu, On the initial- and boundary-value problem for 2D micropolar equations with only angular velocity dissipation,Z. Angew. Math. Phys.68 (2017),no. 5,Art. 107, 24 pp.

6. C. Chen,J. Liu*, Global well-posedness of 2D nonlinear Boussinesq equations with mixed partial viscosity and thermal diffusivity,Math. Methods Appl. Sci.40(2017),no. 12, 4412–4424.

7.J. Liu*, D. Niu, Global well-posedness of three-dimensional Navier-Stokes equations with partial viscosity under helical symmetry,Z. Angew. Math. Phys.68(2017),no. 3,Art. 69, 12 pp.

8.J. Liu*, On the initial boundary value problem for certain 2D MHD-alpha equations without velocity viscosity,Commun. Pure Appl. Anal.15 (2016), no. 4, 1179–1191.

9.J. Liu*, On regularity criterion to the 3D axisymmetric incompressible MHD equations,Math. Methods Appl. Sci.39 (2016),no. 15,4535–4544.

10. Q. Jiu,J. Liu*, Global-wellposedness of 2D Boussinesq equations with mixed partial temperature-dependent viscosity and thermal diffusivity,Nonlinear Anal.132 (2016), 227–239.

11. Q. Jiu,J. Liu*, Global regularity for the 3D axisymmetric MHD equations with horizontal dissipation and vertical magnetic diffusion,Discrete Contin. Dyn. Syst.35 (2015), no. 1, 301–322.

12. Q. Jiu,J. Liu*, Regularity criteria to the 3D axisymmetric incompressible Magneto-hydrodynamics equations,Dyn. Partial Differ. Equ.15 (2018), no. 2, 109–126.